# SDR WX0A2024120932230

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: WX0A2
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 52,572 hours, 31,858 cycles
- System (JASC): 2170 · Humidity Control System
- Part: A/C Pack
- Condition: Abnormal
- Location: Aft Galley Area
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) MUSTY ODOR REPORTED IN AFT GALLEY AREA BY FA4 ON TAKEOFF AND ON GO AROUND. ODOR DISIPATED AND INTERMITTANT.  COMPLIED WITH TASK CARD NR-00001 W/O 509143ITEM: 1COMPLIED WITH TASK CARD NR-00001 W/O 509143.
